Alert archive / Wisconsin / Flash Flood Warnings in 2008
Flash Flood Warning 43, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Jun 12, 2008, 7:31 PM CDT for 17 counties in Wisconsin. It was in force for 6 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2008, 7:31 PM CDT (00:31 UTC)
- Expired
- Jun 13, 2008, 1:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Lafayette County, WI, Marquette County, WI, Ozaukee County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 72 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 7:35 PM CDT | FLASH FLOOD | 2 Ne Mcfarland, WI | SIX TO EIGHT INCHES OF WATER OVER THE ROAD. |
| Jun 12, 8:44 PM CDT | FLASH FLOOD | Fond Du Lac, WI | MOST CITY ROADS UNDER WATER. A RIVER THAT PASSES UNDER PARK AVENUE ON THE SOUTH SIDE OF TOWN IS OVER ITS BANKS. |
| Jun 12, 9:10 PM CDT | FLASH FLOOD | Ripon, WI | ALMOST 75 PERCENT OF THE ROADS IN RIPON ARE CLOSED DUE TO FLOODING. 3 TO 4 FEET OF STANDING WATER IS COMMON OVER THE SOUTHERN HALF OF THE CITY. 4.2 INCHES OF RAIN HAS FALLEN IN THE PAST 4 HOURS. |
| Jun 12, 10:38 PM CDT | FLASH FLOOD | 3 Nw Poynette, WI | INTERSTATE 90/94 BETWEEN MILE MARKERS 92 AND 106 IS CLOSED DUE TO FLOODING ISSUES. ALSO...HIGHWAY 33 IS CLOSED FROM THE INTERSTATE WEST TO THE SAUK COUNTY LINE. NUMEROUS ROADS ARE WASHED OUT COUNTY-WIDE. |
| Jun 12, 10:50 PM CDT | FLASH FLOOD | Fond Du Lac, WI | FLASH FLOODING REPORTED IN MOST TOWNS AND CITIES ACROSS THE COUNTY. NO WATER DEPTH ESTIMATES WERE GIVEN...BUT LAW ENFORCEMENT SAID THAT THE FLOODING IS PRETTY MUCH A COUNTYWIDE PROBLEM. |
| Jun 12, 11:00 PM CDT | FLASH FLOOD | Beaver Dam, WI | FLASH FLOODING REPORTED...ESPECIALLY ACROSS NORTHERN PORTIONS OF THE COUNTY IN THE FOX LAKE AND BEAVER DAM AREAS. 2 FEET OF WATER REPORTED AROUND RESIDENCES IN BEAVER DAM. |
| Jun 12, 11:00 PM CDT | FLASH FLOOD | Jefferson, WI | FLOODING PROBLEMS COUNTYWIDE. I-94 STILL HAS WESTBOUND LANES CLOSED WHERE IT INTERSECTS THE ROCK RIVER. FLOODING IS ESPECIALLY SEVERE ALONG THE BARK...ROCK...AND CRAWFISH RIVERS. ESTIMATES OF 300-500 RESIDENCES THAT HAVE WATER AROUND THEM...POSSIBLY DEEPER THA |
| Jun 12, 11:09 PM CDT | FLASH FLOOD | Fond Du Lac, WI | EXTENSIVE STREET FLOODING REPORTED IN MOST AREA ROADS. THE FOND DU LAC RIVER IS OVER BRIDGES IN SOME PLACES. |
| Jun 12, 11:30 PM CDT | FLASH FLOOD | Dousman, WI | HIGHWAY 18 IN DOUSMAN IS CLOSED DUE TO HIGH WATER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this flash flood warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.5 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3526 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 947 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 5.4
- Supercell composite
- 26.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KMKX 130036
FFWMKX
WIC021-025-027-039-045-047-049-055-065-077-089-105-111-117-127-131-
133-130630-
/O.NEW.KMKX.FF.W.0043.080613T0031Z-080613T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
731 PM CDT THU JUN 12 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN...
COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
GREEN COUNTY IN SOUTH CENTRAL WISCONSIN...
GREEN LAKE COUNTY IN SOUTH CENTRAL WISCONSIN...
IOWA COUNTY IN SOUTH CENTRAL WISCONSIN...
LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN...
MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN...
ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...
DODGE COUNTY IN SOUTHEAST WISCONSIN...
JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...
WALWORTH COUNTY IN SOUTHEAST WISCONSIN...
WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...
WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 130 AM CDT
* AT 729 PM CDT...THE THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH
THE EVENING...DIMINISHING ACROSS SAUK AND IOWA COUNTIES BY AROUND
10 OR 11 PM. THIS FLASH FLOOD WARNING REPLACES ALL THE SEPARATE
FLASH FLOOD WARNINGS PREVIOUSLY IN EFFECT.
* ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN...EXCEPT FOR
MILWAUKEE...RACINE AND KENOSHA COUNTIES ARE UNDER THIS NEW FLASH
FLOOD WARNING.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA. TOTAL RAINFALL AMOUNTS RANGE FROM 2 TO 4 INCHES THUS
FAR...AND LOCALLY HIGHER AMOUNTS ARE LIKELY ACROSS MUCH OF THE
WARNED AREA.
MANY ROADS ARE CLOSED OR WASHED OUT. RAPIDLY FLOWING WATER WILL
CONTINUE THROUGH THE OVERNIGHT HOURS. THESE ARE EXCEPTIONALLY
DANGEROUS CONDITIONS. SEEK HIGHER GROUND IF RISING WATERS THREATEN
YOUR LOCATION.
LAT...LON 4320 9042 4322 9032 4321 9026 4317 9019
4356 9019 4357 9032 4364 9031 4365 8960
4398 8959 4398 8889 4389 8887 4394 8839
4389 8771 4368 8769 4321 8788 4319 8806
4285 8805 4284 8830 4249 8831 4251 9042
TIME...MOT...LOC 0031Z 180DEG 0KT 4324 8946
$$
DAVIS2 follow-up statements
000
WGUS73 KMKX 130152
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
855 PM CDT THU JUN 12 2008
WIC021-025-027-039-045-047-049-055-065-077-089-105-111-117-127-131-
133-130630-
/O.CON.KMKX.FF.W.0043.000000T0000Z-080613T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE WI-GREEN LAKE WI-FOND DU LAC WI-SHEBOYGAN WI-COLUMBIA WI-
SAUK WI-DODGE WI-WASHINGTON WI-OZAUKEE WI-WAUKESHA WI-GREEN WI-
ROCK WI-JEFFERSON WI-IOWA WI-WALWORTH WI-LAFAYETTE WI-DANE WI-
855 PM CDT THU JUN 12 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR
DANE...LAFAYETTE...WALWORTH...IOWA...JEFFERSON...ROCK...GREEN...
WAUKESHA...OZAUKEE...WASHINGTON...DODGE...SAUK...COLUMBIA...
SHEBOYGAN...FOND DU LAC...GREEN LAKE AND MARQUETTE COUNTIES...
AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS SOUTH CENTRAL AND
SOUTHEAST WISCONSIN...CAUSING FLASH FLOODING. THESE STORMS ARE
GENERATING VERY HEAVY RAINFALL...WITH ONE HOUR RATES AROUND 1 INCH.
THUNDERSTORMS ARE LINED UP BACK INTO IOWA AND THESE ARE EXPECTED TO
ROLL ACROSS SOUTHEAST WISCONSIN OVERNIGHT. THE RAIN WILL BEGIN TO
DIMINISH OR END IN THE SAUK AND IOWA COUNTY AREAS BY AROUND 11 PM.
MANY ROADS ACROSS THE AREA ARE FLOODED...SOME ARE WASHED OUT.
RIVERS AND STREAMS WILL RISE QUICKLY AGAIN AND MANY FRAGILE DAMS
WILL BE STRESSED EVEN FURTHER. IF RISING WATER THREATENS YOUR
LOCATION...HEAD TO HIGH GROUND IMMEDIATELY. THIS IS AN EXTREMELY
DANGEROUS SITUATION.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4320 9042 4322 9032 4321 9026 4317 9019
4356 9019 4357 9032 4364 9031 4365 8960
4398 8959 4398 8889 4389 8887 4394 8839
4389 8771 4368 8769 4321 8788 4319 8806
4285 8805 4284 8830 4249 8831 4251 9042
TIME...MOT...LOC 0138Z 180DEG 0KT 4324 8946
$$
DAVIS000
WGUS73 KMKX 130415
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1108 PM CDT THU JUN 12 2008
WIC021-025-027-039-045-047-049-055-065-077-089-105-111-117-127-131-
133-130630-
/O.CON.KMKX.FF.W.0043.000000T0000Z-080613T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE WI-GREEN LAKE WI-FOND DU LAC WI-SHEBOYGAN WI-COLUMBIA WI-
SAUK WI-DODGE WI-WASHINGTON WI-OZAUKEE WI-WAUKESHA WI-GREEN WI-
ROCK WI-JEFFERSON WI-IOWA WI-WALWORTH WI-LAFAYETTE WI-DANE WI-
1108 PM CDT THU JUN 12 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR
DANE...LAFAYETTE...WALWORTH...IOWA...JEFFERSON...ROCK...GREEN...
WAUKESHA...OZAUKEE...WASHINGTON...DODGE...SAUK...COLUMBIA...
SHEBOYGAN...FOND DU LAC...GREEN LAKE AND MARQUETTE COUNTIES...
AT 1106 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE OCCASIONAL SHOWERS AND THUNDERSTORMS ACROSS SOUTH CENTRAL
AND SOUTHEAST WISCONSIN...CAUSING FLASH FLOODING. THESE STORMS ARE
GENERATING VERY HEAVY RAINFALL...WITH ONE HOUR RATES AROUND 1 INCH.
ANOTHER SURGE OF SHOWERS AND STORMS IS APPROACHING SOUTHERN
WISCONSIN FROM EASTERN IOWA AND NORTHWEST WISCONSIN.
MANY ROADS ACROSS THE AREA ARE FLOODED...SOME ARE WASHED OUT.
RIVERS AND STREAMS WILL RISE QUICKLY AGAIN AND MANY FRAGILE DAMS
WILL BE STRESSED EVEN FURTHER. IF RISING WATER THREATENS YOUR
LOCATION...HEAD TO HIGH GROUND IMMEDIATELY. THIS IS AN EXTREMELY
DANGEROUS SITUATION.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4320 9042 4322 9032 4321 9026 4317 9019
4356 9019 4357 9032 4364 9031 4365 8960
4398 8959 4398 8889 4389 8887 4394 8839
4389 8771 4368 8769 4321 8788 4319 8806
4285 8805 4284 8830 4249 8831 4251 9042
TIME...MOT...LOC 0408Z 180DEG 0KT 4324 8946
$$
WOOD/TZWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 1:38 PM CDT, 5 hours 53 minutes earlier.
Area forecast discussion, Jun 12, 1:38 PM CDT, 5 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
138 PM CDT THU JUN 12 2008
VERY ACTIVE NIGHT IN STORE. EXPECT REPEATED DEVELOPMENT OF
THUNDERSTORMS ACROSS THE CWA. RIGHT REAR ENTRANCE OF THE UPPER JET
IS PARKED OVER THE REGION AND WILL SUPPLY AMPLE DEEP LIFT. VERY
MOIST AIR FLOWING NORTH WITH PRECIPITABLE WATER VALUES AROUND 2
INCHES. WK SFC TROF/WMFNT WORKING NORTH LATE THIS AFTERNOON
EVENING. GOOD LLV SHEAR WITH SE FLOW AHEAD THIS TROF. THIS IS A
VERY BAD SITUATION FOR AN ALEADY SATURATED REGION. WE COULD SEE
RAINFALL AMOUNTS IN SOME AREAS EXCEED 3 INCHES. THE FOCUS FOR THE
HEAVIEST RAIN LOOKS TO BE ALONG AND SE OF A LINE STRETCHING FROM
DUBUQUE IOWA NORTHWEST THROUGH DANE COUNTY TO GREEN LAKE COUNTY.
SAUK COUNTY WILL LIKELY GET SOME THUNDERSTORMS AND HEAVY
RAIN...BUT THE WORST SHOULD BE SE OF THIS REGION.
FLASH FLOODING WILL OCCUR IN SOME AREAS. IN ADDITION TO THE
FLOODING...LARGE HAIL...DAMAGING WIND AND A FEW TORNADOES ARE
POSSIBLE. GIVEN THE VERY SATURATED SOILS...IT WILL BE EASIER FOR
THE WIND TO KNOCK DONW TREES AND POWER LINES.
RAIN CHANCES REMAIN FAIRLY HIGH INTO FRIDAY...MAINLY SOUTHEAST...AS
THE PATTERN IS SLOW TO MOVE EAST.
EVENTUALLY THE UPPER FLOW PATTERN WILL BE SHIFTING FROM A MOIST
AND ACTIVE SW FLOW TO A WEST NORTHWEST FLOW THAT WILL TURN MUCH
QUIETER NEXT WEEK. THERE IS SOME SUGGESTION OF A STRONG COMPLEX
COMING THROUGH HERE SUN AFT/EVE WITH THE MAIN COLD FRONT AND
POSSIBLE S/W. THE GFS IS VERY STRONG WITH THIS...BUT LOOKS
OVERDONE.
MON THROUGH THURSDAY OF NEXT WEEK IS LOOKING DRY AND COOLER.
&&
.AVIATION...NUMEROUS SHOWERS AND STORMS ACROSS THE AREA THROUGH
THE PERIOD...WANING TOWARD 18Z. EXPECT MVFR AND POSSIBLE IFR
CONDITIONS IN AND AROUND THE STORMS. ATMOSPHERE IS VERY MOIST
WHICH WILL HELP TO QUICKLY LOWER THE CIGS AND VSBYS AROUND THE
STORMS.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR WIZ046-047-051-052-
056>060-062>072.
LM...NONE.
&&
SHORT/LONG TERM...05
AVIATION/MARINE...08Hazardous weather outlook, Jun 12, 3:30 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CDT THU JUN 12 2008 WIZ046-047-051-052-056>060-062>072-131200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 330 PM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO CONTINUE TO AFFECT SOUTHERN WISCONSIN THROUGH THIS EVENING. SOME THUNDERSTORMS MAY BECOME SEVERE... PRODUCING HAIL UP TO PING PONG BALL SIZE...AND DAMAGING WIND GUSTS TO 70 MPH. A FEW TORNADOES ARE ALSO POSSIBLE. IN ADDITION...THE THUNDERSTORMS ARE EXPECTED TO PRODUCE WIDESPREAD HEAVY RAINFALL OF 1 TO 2 INCHES. RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE ALSO POSSIBLE IN LOCALIZED AREAS. THIS COULD CAUSE SIGNIFICANT... DAMAGING AND LIFE THREATENING FLASH FLOODING...AND AGGRAVATE THE MANY FLOODING PROBLEMS REMAINING ACROSS SOUTHERN WISCONSIN. THUS...A FLASH FLOOD WATCH REMAINS IN EFFECT ACROSS ALL OF SOUTHERN WISCONSIN TONIGHT. MANY LAKES...RIVERS AND STREAMS REMAIN WELL ABOVE FLOOD STAGE...OR ARE FORECAST TO EXCEED FLOOD STAGE. A FEW SITES HAVE OR WILL EXCEED RECORD STAGES. SEE OUR ADVANCED HYDROLOGIC PREDICTION SERVICES INTERNET PAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE LIKELY SOUTHEAST OF A LINE FROM PORT WASHINGTON...TO JANESVILLE ON FRIDAY...WITH A CHANCE TO THE NORTHWEST. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY THROUGH MONDAY. MANY RIVERS AND STREAMS WILL REMAIN AT OR ABOVE FLOOD STAGE THROUGH NEXT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. LMZ643>646-131200- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 330 PM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT PERIODS OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS MAY BECOME SEVERE...WITH LARGE HAIL TO PING PONG BALL SIZE...AND DAMAGING WIND GUSTS TO 50 KNOTS. AN ISOLATED WATERSPOUT IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE LIKELY FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH MONDAY. BORGHOFF WWW.WEATHER.GOV/MILWAUKEE
In the hours before
Local storm report, Jun 12, 7:03 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
703 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM FUNNEL CLOUD 6 NE STOUGHTON 42.98N 89.14W
06/12/2008 DANE WI AMATEUR RADIO
FUNNEL CLOUD...WRAPPED IN RAIN
&&
FRANKSLocal storm report, Jun 12, 7:09 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
709 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM FUNNEL CLOUD 1 N LAKE MILLS 43.09N 88.91W
06/12/2008 JEFFERSON WI TRAINED SPOTTER
&&
FRANKSLocal storm report, Jun 12, 7:13 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
713 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM FUNNEL CLOUD 8 SW OCONOMOWOC 43.03N 88.61W
06/12/2008 JEFFERSON WI LAW ENFORCEMENT
&&
FRANKSLocal storm report, Jun 12, 7:15 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
715 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM TORNADO 6 NE STOUGHTON 42.98N 89.14W
06/12/2008 DANE WI TRAINED SPOTTER
TORNADO OCCURRED BETWEEN HIGHWAYS B AND W IN EASTERN DANE
COUNTY.
&&
KRRLocal storm report, Jun 12, 7:16 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
716 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM TORNADO W HAVEN 43.85N 87.75W
06/12/2008 SHEBOYGAN WI LAW ENFORCEMENT
SPOTTED NEAR I-43 AND COUNTY ROAD FF
&&
FRANKSLocal storm report, Jun 12, 7:17 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
717 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM FUNNEL CLOUD W UTICA 42.97N 89.12W
06/12/2008 DANE WI TRAINED SPOTTER
SPOTTER WAS LOOKING EAST NORTHEAST FROM LOCATION.
&&
KRRThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:01 PM CDT | Tornado Warning | MKX | Dane, Dodge, Jefferson | 29 min |
| Jun 12, 7:09 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 51 min |
| Jun 12, 7:51 PM CDT | Special Marine Warning | MKX | 114 min | |
| Jun 12, 8:25 PM CDT | River Flood Warning | MKX | Sheboygan | 63 hr |
| Jun 12, 8:28 PM CDT | River Flood Warning | MKX | Milwaukee | 38 hr |
| Jun 12, 9:35 PM CDT | Special Marine Warning | MKX | 115 min | |
| Jun 12, 9:52 PM CDT | River Flood Warning | MKX | Lafayette | 47 hr |
| Jun 12, 9:59 PM CDT | River Flood Warning | MKX | Ozaukee | 41 hr |
| Jun 12, 11:27 PM CDT | Special Marine Warning | MKX | 93 min | |
| Jun 13, 12:03 AM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 42 min |
| Jun 13, 12:15 AM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 13, 12:18 AM CDT | Flash Flood Warning | MKX | Kenosha, Milwaukee, Racine | 87 min |
| Jun 13, 12:28 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 47 min |
| Jun 13, 12:38 AM CDT | River Flood Warning | MKX | Ozaukee | 15 hr |
| Jun 13, 12:39 AM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 36 min |
| Jun 13, 1:08 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Milwaukee, Racine, Walworth, Waukesha | 52 min |
| Jun 13, 1:24 AM CDT | Areal Flood Warning | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 60 hr |
| Jun 13, 2:47 AM CDT | River Flood Warning | MKX | Waukesha | 7 hr |
| Jun 13, 5:52 AM CDT | River Flood Warning | MKX | Milwaukee | 53 hr |
| Jun 13, 9:19 AM CDT | River Flood Warning | MKX | Columbia | 25 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.